MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I STAT HIGH SENSITIVITY TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I STAT HIGH SENSITIVITY TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 04Z21-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a false positive alinity i stat high sensitivity troponin-i result for one 75-year-old male patient came to the hospital with seizures.The patient has a medical history of a kidney transplant, seizures, high blood pressure, diabetes and chronic a-fib.The customer stated prior to the patient coming to the hospital his dose of anti-seizure medication, keppra, was lowered.The patient has had a swallow study, ekg, chest xray, and a ct scan without iv contrast performed as medically necessary given the patient¿s medical history.The findings of the procedures did not indicate the patient had heart issues.The following data was provided (customer¿s critical cutoff is > 200 ng/l): sample #1: sid (b)(6) tested at 10:57 = 23.3 ng/l on alinity 2 (b)(6).Sample #2: sid (b)(6) tested at 13:00 = 281 ng/l on alinity 1 (b)(6) ¿ this result is being questioned as it did not correlate with the clinical picture sample #3: sid (b)(6) tested at 17:55 = 61.4 ng/l on alinity 1(b)(6) / 52.0 ng/l on alinity 2 (b)(6).The customer pulled sample # 2 four hours later and retested it for troponin and generated results of 98.1 ng/l (b)(6) and 41.3 ng/l (b)(6).There was no further impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Review of tracking and trending for the alinity i stat high sensitivity troponin-i assay did not identify any trends related to the complaint issue.Additionally, no trends were identified for lot 79331ud00.The device history record review did not identify any nonconformances, potential nonconformances or deviations associated with the complaint lot number and complaint issue.Accuracy testing was completed using panels which mimic patient samples using an in-house retained kit of complaint lot 79332ud00 (which contains the same bulk material as lot 79331ud00).All specifications were met indicating that the lot is performing acceptably.Labeling was reviewed and adequately addresses the current issue.Based on the investigation, no systemic issue or product deficiency of the alinity i stat high sensitivity troponin-i reagent lot 79331ud00 was identified.Section a patient information: refer to section b5 for complete patient information.
 
Event or Problem Description
The customer reported a false positive alinity i stat high sensitivity troponin-i result for one 75-year-old male patient came to the hospital with seizures.The patient has a medical history of a kidney transplant, seizures, high blood pressure, diabetes and chronic a-fib.The customer stated prior to the patient coming to the hospital his dose of anti-seizure medication, keppra, was lowered.The patient has had a swallow study, ekg, chest xray, and a ct scan without iv contrast performed as medically necessary given the patient¿s medical history.The findings of the procedures did not indicate the patient had heart issues.The following data was provided (customer¿s critical cutoff is > 200 ng/l): sample #1: sid (b)(6) tested at 10:57 = 23.3 ng/l on alinity 2 ((b)(6)), sample #2: sid (b)(6) tested at 13:00 = 281 ng/l on alinity 1 ((b)(6)), ¿ this result is being questioned as it did not correlate with the clinical picture, sample #3: sid (b)(6) tested at 17:55 = 61.4 ng/l on alinity 1((b)(6)) / 52.0 ng/l on alinity 2 ((b)(6)).The customer pulled sample #2 four hours later and retested it for troponin and generated results of 98.1 ng/l ((b)(6)) and 41.3 ng/l ((b)(6)).There was no further impact to patient management reported.

Brand Name
ALINITY I STAT HIGH SENSITIVITY TROPONIN-I
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23864184
Report Number3005094123-2025-00657
Device Sequence Number9963530
Product Code MMI
UDI-Device Identifier00380740194062
UDI-Public(01)00380740194062(17)260219(10)79331UD00
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K202525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2026
Device Catalogue Number04Z21-25
Device Lot Number79331UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Patient Age75 YR
Patient SexMale